Aa
A
A
Close
Avatar universal
Any connection between vyvance and kidney function?
My 17 year old daughter began taking vyvance last school year.  She started with 30 mg (to little) and then tried 50mg (to much).  They now have a 40mg which she started the beginning of this school year.  About 2 weeks into the school year she was feeling sick to her stomach, headaches, etc, nothing new, BUT then she started feeling light headed and very weak. A trip to the pediatrician showed very high blood pressure and protein & blood in her urine.  Over the next 2 weeks we stopped the vyvance and had couple appointments with Kidney specialist every thing returned to normal.  She is back on the vyvance and starting to feel sick again.  We have not been to the doc yet, but her urine is becoming very discolored again (brownish).  We will follow up w/the doctor but was wondering if any one else had experienced similar problems.  It seems odd that it would be vyvance since she took it last year without incident, but it is very suspecious that her symptoms are returning.  Also of note, blood test showed a raised level of her creatinine at 1.1, but came down to 0.9 after the two weeks with out vyvance.   She also takes a depo shot every 3 months, but the doctor did not think it should be a problem.
Cancel
4 Answers
4 Answers
Page 1 of 1
535822 tn?1443980380
Definatly check again with your Doctor ,did you ask about the side effects of Vyanse? you could put it into your search engine as there are side effects with all these drugs as I am sure you are aware.Hope she is better soon.
Comment
Cancel
535822 tn?1443980380
Comment
Comment
Submit Comment
Avatar universal
Perhaps discuss alternative medications for ADD.  Sounds like Vyvanse is not the best choice for your daughter.  Perhaps Straterra, a non-stimulant medication for ADD, would be a option to try.  
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
does she drink a lot of caffeine?  Too much caffeine and calcium cause kidney problems.  Check with the doctor to see how much calcium she should be getting each day.  She may be getting too much thru certain foods.  Cut the caffeine, switch to caffeine free soda if she can't quit soda altogether.  Also increase the amount of water intake as water will cleanse the kidneys.
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
I am a diabetic with a small amount of kidney disease setting in....reading on the internet I find these small blurbs about possible damage vyvance can hurt the kidneys and liver as well....but only short comments and I can't find a follow-up on this being fact or some speedhead out of a basement if his moms house making dumb assumptions
I tend to put vyvance on my tongue to increase its productivity...so to say...and YES is a buzz too....anybody got some founded info I can get before I turn my organs to mush?
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Recent Activity
1253584 tn?1332881554
Blank
ang_811 commented on VICourageous's status
8 hrs ago
1816154 tn?1433484088
Blank
hansen20 24 weeks and have to go do ... Comment
12 hrs ago
587083 tn?1327123862
Blank
zouzi commented on Please be aware of th...
15 hrs ago
Top Children's Development Answerers
189897 tn?1441130118
Blank
Sandman2
San Pedro, CA
ADD / ADHD Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1443740527
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Children's Development Answerers
189897 tn?1441130118
Blank
Sandman2
San Pedro, CA